Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the Hermite-Fujiwara theorem in stability theory


Author: R. E. Kalman
Journal: Quart. Appl. Math. 23 (1965), 279-282
MSC: Primary 30.10
DOI: https://doi.org/10.1090/qam/190299
MathSciNet review: 190299
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 30.10

Retrieve articles in all journals with MSC: 30.10


Additional Information

DOI: https://doi.org/10.1090/qam/190299
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society